# SDR DL76L080564

- Difficulty date: April 6, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 50,093 hours, 7,433 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Processor
- Part number: 066500002120
- Condition: Hot
- Location: E And E
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, ELECTRICAL ODOR PRESENT IN COCKPIT AFTER ENTERING E/E COMPARTMENT ODOR SEEMED TO BE MAINTAIN FRPM TCAS EQUIPMENT.  TCAS EQUIPMENT BOX WAS ALSO VERY WARM TO TOUCH.  PULLED TCAS C/B ON RECOMMENDATION FROM MCC AND ODOR DISSIPATED.  REMOVED TCAS COMPUTER VISUALLY EXAMINED CONNECTOR AND SURROUNDING AREA NOTHING ABNORMAL FOUND ALSO HOLES FOR COOLING NOT OBSTRUCTED AND AIRFLOW NORMAL VISUALLY CHECKED AREA BEHIND PILOTS INSTRUMENTS PANEL NOTHING FOUND EQUIPMENT COOLING MONITOR TEST OK ACCOMPLISHED TCAS OPERATIONAL TEST PER AMM34-45-00-501 TEST PASSED.  TCAS SYS OPERATIONAL MCC CONTACTED ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
